Open Access System for Information Sharing

Login Library

 

Article
Cited 15 time in webofscience Cited 0 time in scopus
Metadata Downloads

STABILITY OF TRI-CANONICAL CURVES OF GENUS TWO

Title
STABILITY OF TRI-CANONICAL CURVES OF GENUS TWO
Authors
Hyeon, DLee, Y
POSTECH Authors
Hyeon, D
Date Issued
Feb-2007
Publisher
SPRINGER
URI
http://oasis.postech.ac.kr/handle/2014.oak/28670
DOI
10.1007/S00208-006-0
ISSN
0025-5831
Article Type
Article
Citation
MATHEMATISCHE ANNALEN, vol. 337, no. 2, page. 479 - 488, 2007-02
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse